# SDR 99ZZZX950

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2073M
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837065
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: AN176
- Condition: Corroded
- Location: Wing
- Part time: 3,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WING SPAR BOLTS REMOVED IN ORDER TO REMOVE WING FOR REPAIRS.  FOUND BOLTS BADLY CORRODED.  BOLTS HAVE TO BE REMOVED TO SEE CORROSION.  SUBMITTER STATED THIS IS THE THIRD AIRCRAFT IN SIX MONTHS THAT HAS BEEN FOUND IN THIS SHOP.
